# SDR AU960993

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED AND LEAKING IN TWO PLACES
